# SDR AALA201709089028

- Difficulty date: September 7, 2017
- Submitted: September 11, 2017
- Operation: Air carrier
- Aircraft: N770AN
- Make and model: Boeing 777223
- Aircraft serial: 29578
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 294W5210201
- Condition: Leaking
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED.  DURING CLIMB, STATUS MSG TIRE PRESSURE SYNOPTIC SHOWS LEFT NOSE 0 PSI.  THE FLIGHT CONTINUED TO DFW, BUT DECLARED AN EMERGENCY FOR LANDING.  THE FLIGHT LANDED WITHOUT FURTHER INCIDENT. PER AMM 32-45-02, REMOVED & REPLACED LEFT NOSE WHEEL & TIRE ASSY DUE TO LEAK, AND RIGHT NOSE WHEEL & TIRE ASSY DUE TO LEFT NOSE GEAR WHEEL BEING FLAT, NO FAULTS.
